# SDR UALA2009090402779

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 27,859 hours, 10,980 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP80111600U
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW 02 CHECK.  DUE TO REPETITIVE CREW 02 SERVICING WITH NO LEAKS ISOLATED ACCOMPLISH LEAK CHECK OF CREW 02 SYSTEM.  REPLACED F/O 02 MASK BOX.  FOUND TEST AND RESET SWITCH STUCK AND NOT WORKING.  ALSO LEAKED CHECK LINES BELOW PILOT AND F/O 02 BOXES.  NO LEAKS NOTED.
